# SDR TL7C201304240001

- Difficulty date: March 8, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N185FK
- Make and model: Cessna A185F
- Aircraft serial: 18502513
- Engine: Cont IO550D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Yoke
- Part number: LH36005
- Condition: Broken
- Location: Rt Ski
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING ON A SNOW COVERED LAKE, THE PILOT INITIATED A LEFT TURN, THE RIGHT WENT INTO SOME OVERFLOW, THE OTBD WELDS ON THE SKI YOKE BROKE, THE TIRE/WHEEL WENT INTO THE SNOW AND THE ACFT WENT ONTO ITS BACK.
